MAUDE Adverse Event Report: COOPERSURGICAL, INC. ARCH KOH-EFFICIENT; COLPOTOMY TUBE

COOPERSURGICAL, INC. ARCH KOH-EFFICIENT; COLPOTOMY TUBE
Model Number KC-ARCH-35
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has indicated that the device is in the process of being returned.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a robotic hysterectomy, the blue koh cup separated from the white handle.The cup had to be retrieved with an instrument.No patient harm reported.No additional information available.Kc-arch-35 koh-efficient (b)(4).
 
Additional Manufacturer Narrative
Updated: b4, d4, g3, g6, h2, h3, h4, h6, h11.Distribution history: the complaint product was manufactured at csi on 03 apr 2024.Manufacturing record review: dhr was reviewed and no non-conformities, related to the complaint condition, were noted.Historical complaint review: a review of the 2-year complaint history did show similar reported complaint condition.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Any relevant customer or clinical information: the following customer or clinical information was provided: the product was disposed and is not returning.The complaint condition will be confirmed using the pictures attached in e-mail.Customer mentions that the cup had to be retrieved from the patient, however it is to be noted that the product in the picture looks clean without any blood/stain marks.Root cause: no definitive root cause for this issue could be reliably determined at this time, since the product was not returned for investigation nor verification.With the information provided, a root cause analysis cannot be definitively performed.As a way of improving the manufacturing process, csi stafford performs 100% in process inspection of the product via bend testing and pull testing, followed by an aql qc inspection requiring the that the units also pass a bend and pull test.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the root cause cannot be reliably determined with the information provided.
 
Event or Problem Description
No additional information.

Brand Name
ARCH KOH-EFFICIENT
Common Device Name
COLPOTOMY TUBE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key20134654
Report Number1216677-2024-00050
Device Sequence Number17966152
Product Code HEW
UDI-Device Identifier00888937015164
UDI-Public(01)00888937015164(10)550006345(17)270403
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-ARCH-35
Device Catalogue NumberKC-ARCH-35
Device Lot Number550006345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale